Discussiones Mathematicae Differential Inclusions 15(2) (1995) 201-211

[BIBTex]

THE DIRICHLET BOUNDARY VALUE PROBLEM FOR CERTAIN SCHRÖDINGER EQUATIONS WITH MAGNETIC VECTOR POTENTIALS

Wiesław Cupała

Institute of Mathematics, Technical University
Podgórna 50, 65-246 Zielona Góra, Poland

Abstract

The probabilistic approach to the Dirichlet boundary value problem for certain Schrödinger equations with magnetic vector potentials is examined

Keywords: the Dirichlet boundary value problem.

1991 Mathematics Subject Classification: Primary 35J25.

References

[1] K.L. Chung, Lectures from Markov Process to Brownian Motion, Springer-Verlag 1982.
[2] K.L. Chung and K.M. Rao, Feynman-Kac functional and the Schrödinger equation, Seminar in Stochastic Process 1 (1981), 1-29.
[3] K.L. Chung and R.J. Williams, Introduction to Stochastic Integration, Birkhäuser, 1983.
[4] L. Hörmander, The analysis of Linear Partial Differential Operators, 3 (1985) Springer-Verlag.
[5] S. Kakutani, Two-dimensional Brownian motion and harmonic functions, Proc. Imp. Acad. Tokyo 22 (1944), 706-714.